# SDR DALA1123930178

- Difficulty date: March 31, 2011
- Submitted: April 4, 2011
- Operation: Air carrier
- Aircraft: N178DN
- Make and model: Boeing 767332
- Aircraft serial: 25143
- Aircraft time: 92,985 hours, 13,786 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT IN COCKPIT DOORWAY DOES NOT ILLUMINATE WHEN SELECTED ON.  MAINTENANCE REPLACED THE LIGHT ASSEMBLY AND BATTERY.  SYSTEM OPERATION IS NORMAL.
